Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 141–142 (Mi umn47)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Vassiliev invariants and singular braids

V. V. Vershinin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm47

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 410–412

Bibliographic databases:

MSC: 20F36, 20K30, 57Q45
Accepted: 24.12.1997

Citation: V. V. Vershinin, “Vassiliev invariants and singular braids”, Uspekhi Mat. Nauk, 53:2(320) (1998), 141–142; Russian Math. Surveys, 53:2 (1998), 410–412

Citation in format AMSBIB
\Bibitem{Ver98}
\by V.~V.~Vershinin
\paper Vassiliev invariants and singular braids
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 141--142
\mathnet{http://mi.mathnet.ru/umn47}
\crossref{https://doi.org/10.4213/rm47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639392}
\zmath{https://zbmath.org/?q=an:0923.57001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..410V}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 410--412
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039065103}


Linking options:
  • http://mi.mathnet.ru/eng/umn47
  • https://doi.org/10.4213/rm47
  • http://mi.mathnet.ru/eng/umn/v53/i2/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Vershinin, “Braid groups and loop spaces”, Russian Math. Surveys, 54:2 (1999), 273–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Mazorchuk, V, “On functors associated to a simple root”, Journal of Algebra, 314:1 (2007), 97  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:135
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021